# SDR EIAA98048

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Rotating
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, NR 4 PYLON THRUST LINK BEARING IS ROTATING IN THE HOUSING.  BEARING REPLACED IAW OHM 20-50-03.  (M)
